Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2017: 1.49

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1927, Issue 157

Issues

Über lineare Gleichungssysteme in linearen Räumen.

Hans Hahn
Published Online: 2009-12-14 | DOI: https://doi.org/10.1515/crll.1927.157.214

About the article

Published Online: 2009-12-14

Published in Print:


Citation Information: Journal für die reine und angewandte Mathematik (Crelle's Journal), Volume 1927, Issue 157, Pages 214–229, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1927.157.214.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Nelson Dunford
Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 1980, Volume 85, Number 1-2, Page 111
[2]
Michael Bernkopf
Archive for History of Exact Sciences, 1968, Volume 4, Number 4, Page 308
[3]
Michael Bernkopf
Archive for History of Exact Sciences, 1966, Volume 3, Number 1, Page 1

Comments (0)

Please log in or register to comment.
Log in